On the Commutativity Degree of Finite Groups of Order via Degree Equation

Publication Date: 30/01/2024

DOI: 10.52589/AJMSS-YSZUQY1A


Author(s): Jelten B. Naphtali, Enoch Suleiman, Hassan Sade .B., Adamu Danbaba.

Volume/Issue: Volume 7 , Issue 1 (2024)



Abstract:

Abstract


Keywords:

Representation, derived groups, prime, group ring, abelianization.


No. of Downloads: 0

View: 102




This article is published under the terms of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0)
CC BY-NC-ND 4.0